# SDR AALA202507083092

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 46,340 hours, 19,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY FLIGHT ATTENDANT EMERGENCY FLASHLIGHT NOT PROPERLY FUNCTIONING, DPES NOT STAY ON. REPLACED FLASHLIGHT. PER AMM 25-64-00.
